Does anyone else have chronic light-headedness?

MTX and chronic light headedness

I have had my ears checked and even had an MRI to rule out any other problems, all clear. The main issue I have experienced, since starting MTX has been a chronic (24/7) floaty feeling in my head,well that, and loosing a great of volume of my hair. I have, also been on a low dose (5mgs) of prednisone, weaning off @ 3 mgs now. Has anyone else dealt with a similar problem?


Community Answers
  • Mary Sophia Hawks moderator
    1 week ago

    Hi joeyk. For your protection, we cannot give medical advice. Many people find that once they stop the medication, the side effects stop. We are all unique and our reactions to medications are unique as well. Making sure you keep your doctor informed is the most important thing you can do. Hoping you have found a new medication that works. Please know you can reach out to us anytime. Encouraging hugs to you. Mary Sophia (RheumatoidArthritis.net Team)

  • Richard Faust moderator
    2 months ago

    Hi joeyk. First, let me say that any new symptoms or potential side effects should be brought to the attention of your doctor. Dizziness and hair loss are both potential side effects of methotrexate. Often folic acid is taken to help mitigate the potential side effects. This article from our editorial team gives an overview of methotrexate, including information on potential side effects: https://rheumatoidarthritis.net/treatment/methotrexate/. Wishing you the best. Richard (RheumatoidArthritis.net Team)

  • joeyk author
    2 months ago

    Thank you, I have read the article and talked to the RA doc about this. I guess I just needed to hear from someone who has been taking these meds, whether or not this was the usual way a person feels, before I go on to a different med.,and yes, I am taking 3 mgs. Folic acid/day.

  • Richard Faust moderator
    2 months ago

    Hi again joeyk. Glad you have spoken to your rheumatologist. I also should have asked before how long you have been on the methotrexate. The reason I say this is because some people report that early side effects fade over time (note: this is true for methotrexate and other medications). Of course, sometimes the inverse is true and side-effects start even after a person has been on a treatment for a while – this happened to my wife (a contributor here) a couple of times. Hope you find a treatment that works for you soon. Best, Richard (RheumatoidArthritis.net Team)

  • joeyk author
    2 months ago

    Smiling.. what part? I guess I need a bit more input. Gone off the med and solved the issue or have you learned to live with it. any suggestions?

  • Karen55
    2 months ago

    Yes

  • Share Your Answer

    Poll